# SDR HALA2018101800524

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 29,137 hours, 4,446 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Not Reported
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM. ENG 2 MINOR FAULT. T/S PER TSM 73-21-71-810-952-A. PERFORMED GROUND REPORT NO FAULTS NOTED. OK TO CONTINUE.
